ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О существовании аналитической в круге функции с заданными а-коэффициентами Фурье

Микаелян, Г. В. (1982) О существовании аналитической в круге функции с заданными а-коэффициентами Фурье. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (2). pp. 92-98. ISSN 00002-3043

[img]
Preview
PDF
Download (745Kb) | Preview
    Item Type: Article
    Additional Information: Ֆուրյեի տրված а-գործակիցներով շրջանում անալիտիկ ֆունկցիայի գոյության մասին։ Existence of a function analyric in the disk having prescribed a-Fourier coefficients.
    Uncontrolled Keywords: Միքայելյան Գ. Վ., Mikaelian G. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 15:23
    Last Modified: 25 Dec 2012 10:32
    URI: http://mathematics.asj-oa.am/id/eprint/1465

    Actions (login required)

    View Item